Communications in Mathematical Physics

Oscillator representations of the $2$D-conformal algebra

J.-L. Gervais and A. Neveu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 100, Number 1 (1985), 15-21.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103943335

Mathematical Reviews number (MathSciNet)
MR0796160

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 81D15 81E13

Citation

Gervais, J.-L.; Neveu, A. Oscillator representations of the $2$D-conformal algebra. Comm. Math. Phys. 100 (1985), no. 1, 15--21. https://projecteuclid.org/euclid.cmp/1103943335


Export citation